# SDR GUUA02080601

- Difficulty date: February 8, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Engine: Pwa PT6A6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 3033260
- Condition: Cracked
- Location: P3
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

MIA/MCO DURING FLIGHT LEFT ENGINE FUEL FLOW AND TORQUE WENT TO ZERO.  ENGINE SHUT ITSELF DOWN, SECURED ENGINE.  DIVERTED TO PBI.  REPLACED P3 AIR TUBE ASSEMBLY BETWEEN FUEL CONTROL AND P3 AIR FILTER.
